# SDR SWIA200412794

- Difficulty date: January 19, 2004
- Submitted: January 23, 2004
- Operation: Air carrier
- Aircraft: N216SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120285
- Aircraft time: 25,782 hours, 34,135 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Control Panel
- Condition: Malfunctioned
- Location: Stall Warning
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

CO-PILOT SIDE SHAKER/PUSHER ACTIVATES ON GROUND.  REMOVED AND REPLACED STALL WARNING PANEL WITH A SERVICEABLE PANEL IAW 27-34-08.  OPS CHECK GOOD.  P/N:  120-34428-505.
